# SDR UALA2012031301658

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,625 hours, 5,197 cycles
- Engine: Pwa PW40903
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND A DENT WAS FOUND ON THE RT HOR STAB LEADING EDGE.  MAINT TEXT: MEASURE 2.5"X 1.5" DEEPTH 1-32", MAINT REPORTS DENT TO BE 2.5" WIDE BY .032" DEEP, W OVER Y =78.  DENT IS LOCATED ON ZONE 2 OF LEADING EDGE, 9 FEET FROM FUSELAGE.  DENT WITHIN LIMITS PER SRM 55-10-01 ALLOWABLE DAMAGES 3.  DENT IS SMOOTH CRACK FREE WITH NO LOOSE FASTENERS OR DELAM.  OK TO CARRY FWD TO NEXT MAINT OPPORTUNITY.  FOR INSPECTION RECHECK PER GMM 6-35-5 FOR CONFIRMATION OF MEASUREMENTS.  RECONFIRMED MEASUREMENTS.  FOUND DENT TO SMOOTH BOTTOM.  WITH NO CREASES OR GOUGES.  WITHIN SRM 55-10-01 FIG.103 LIMITS.
